A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Strongly paracompact metrizable spaces

Volume 144 / 2016

Valentin Gutev Colloquium Mathematicum 144 (2016), 203-214 MSC: 54C60, 54C65, 54D20, 54E40, 54F65. DOI: 10.4064/cm6630-1-2016 Published online: 10 March 2016

Abstract

Strongly paracompact metrizable spaces are characterized in terms of special $S$-maps onto metrizable non-Archimedean spaces. A similar characterization of strongly metrizable spaces is obtained as well. The approach is based on a sieve-construction of “metric”-continuous pseudo-sections of lower semicontinuous mappings.

Authors

  • Valentin GutevDepartment of Mathematics
    Faculty of Science
    University of Malta
    Msida MSD 2080, Malta
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image